English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Unbounded Violation of Tripartite Bell Inequalities

MPS-Authors
/persons/resource/persons60950

Wolf,  Michael M.
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pérez-García, D., Wolf, M. M., Palazuelos, C., Villanueva, I., & Junge, M. (2008). Unbounded Violation of Tripartite Bell Inequalities. Communications in Mathematical Physics, 279(2), 455-486. doi:10.1007/s00220-008-0418-4.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-B5E0-B
Abstract
There is no abstract available